Allergy tips

Replace potted flowers with potted herbs to reduce airborne pollens.

Fast acting 24-hr relief

Which ZYRTEC® solution is right for you?

Always read the label. Use only as directed. If symptoms persist see your healthcare professional. Each tablet contains Cetirizine Hydrochloride 10 mg. This site is published by Johnson & Johnson Pacific Pty Limited which is solely responsible for its contents. It is intended for visitors from Australia only. See our Legal Notice and Privacy Policy. Last updated: 20 March 2014.
© Johnson & Johnson Pacific Pty Limited 2009-2014. All rights reserved. ® Trademark.